On some class of quasilinear hyperbolic systems of partial differential-functional equations of the first order

Jan Turo

Czechoslovak Mathematical Journal (1986)

  • Volume: 36, Issue: 2, page 185-197
  • ISSN: 0011-4642

How to cite

top

Turo, Jan. "On some class of quasilinear hyperbolic systems of partial differential-functional equations of the first order." Czechoslovak Mathematical Journal 36.2 (1986): 185-197. <http://eudml.org/doc/13573>.

@article{Turo1986,
author = {Turo, Jan},
journal = {Czechoslovak Mathematical Journal},
keywords = {quasilinear hyperbolic systems; differential-functional equations; Schauder canonical form; existence; uniqueness; local generalized solutions},
language = {eng},
number = {2},
pages = {185-197},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On some class of quasilinear hyperbolic systems of partial differential-functional equations of the first order},
url = {http://eudml.org/doc/13573},
volume = {36},
year = {1986},
}

TY - JOUR
AU - Turo, Jan
TI - On some class of quasilinear hyperbolic systems of partial differential-functional equations of the first order
JO - Czechoslovak Mathematical Journal
PY - 1986
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 36
IS - 2
SP - 185
EP - 197
LA - eng
KW - quasilinear hyperbolic systems; differential-functional equations; Schauder canonical form; existence; uniqueness; local generalized solutions
UR - http://eudml.org/doc/13573
ER -

References

top
  1. P. Bassanini, Su una recente dimostrazione circa il problema di Cauchy per sistemi quasi lineari iperbolici, Boll Un. Mat. Ital. (5) 13-B (1976), 322-335. (1976) Zbl0342.35035MR0473548
  2. P. Bassanini, Iterative methods for quasilinear hyperbolic systems, Boll. Un. Mat. Ital. (6) 1-B (1982), 225-250. (1982) Zbl0488.35056MR0654933
  3. P. Bassanini, The problem of Graffi-Cesari, Proceedings of Inter. Conference on Nonlinear Phenomena in Math. Sci., Arlington, USA, 1980, Acad. Press 1982, 87-101. (1980) MR0727970
  4. P. Bassanini M. C. Salvatori, Un problema ai limiti per sistemi integrodifferenziali non lineari di tipo iperbolico, Boll. Un. Mat. Ital. (5) 18-B (1981), 785-798. (1981) MR0641736
  5. G. Caginalp, 10.1016/0022-0396(83)90060-8, Journal of Diff. Equations 48 (1983), 71 - 94. (1983) Zbl0513.35050MR0692845DOI10.1016/0022-0396(83)90060-8
  6. G. Caginalp, 10.1016/0022-0396(82)90078-X, Journal of Diff. Equations 43 (1982), 134-155. (1982) Zbl0451.35018MR0645641DOI10.1016/0022-0396(82)90078-X
  7. L. Cesari, A boundary value problem for quasilinear hyperbolic systems in the Schauder canonic form, Ann. Scuola Norm. Sup. Pisa, (4) 1 (1974), 311 - 358. (1974) MR0380132
  8. L. Cesari, A boundary value problem for quasilinear hyperbolic systems, Riv. Mat. Univ. Parma, 3 (1974), 107-131. (1974) MR0435616
  9. M. Cinquini-Cibrario, 10.1007/BF02416798, Ann. Mat. Рurа Appl., 75 (1967), 1 - 46. (1967) MR0236523DOI10.1007/BF02416798
  10. A. Doktor, Global solution of mixed problem for certain system of nonlinear conservation laws, Czech. Math. J. 27 (102), (1977), 69-95. (1977) MR0427851
  11. E. Hopf, 10.1002/cpa.3160030302, Comm. Pure Appl. Math, 3 (1950), 201-230. (1950) Zbl0039.10403MR0047234DOI10.1002/cpa.3160030302
  12. Z. Kamont, Existence of solutions of first order partial differential-functional equations, Ann. Soc. Math. Polon., Ser. I: Comm. Math. (to appear). Zbl0726.35134MR0844644
  13. Z. Kamont J. Turo, On the Cauchy problem for quasilinear hyperbolic system of partial differential equations with a retarded argument, Boll. Uh. Mat. Ital. (to appear). MR0831298
  14. C. H. Кружков, Квазилинейные уравнения первого порядка со многими независимыми переменными, Математический Сборник 81 (1970), 230-255. (1970) Zbl1170.92319
  15. С. Н. Крулсков, Обобщенные решения нелинейных уравнений первого порядка со многими независимыми переменными, Мат. Сборник 70 (1966), 394-415. (1966) Zbl1155.78304MR0199543
  16. О. А. Олейник, Разрывные решения нелинейных дифференциальных уравнений, Испехи Мат. Наук 12 (75), (1977), 3-73. (1977) Zbl1170.01341
  17. Б. Л. Рожрественский Н. Н. Яненко, Системы квазилинейных уравнений, Москва 1978. (1978) Zbl1234.93001

Citations in EuDML Documents

top
  1. Jan Turo, Existence and uniqueness of solutions of quasilinear hyperbolic systems of partial differential-functional equations
  2. Tomasz Człapiński, On the mixed problem for hyperbolic partial differential-functional equations of the first order
  3. Tomasz Człapiński, On the existence of generalized solutions of nonlinear first order partial differential-functional equations in two independent variables
  4. Tomasz Człapiński, On the local Cauchy problem for nonlinear hyperbolic functional differential equations
  5. Tomasz Człapiński, Generalized solutions to boundary value problems for quasilinear hyperbolic systems of partial differential-functional equations
  6. Jan Turo, Nonlocal problems for first order functional partial differential equations

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.